Sinus arrest after administration of intravenous metoclopramide
Autor(es): Malkoff M D,Ponzillo J J,Myles G L,Gomez C R,Cruz-Flores S
Resumo: Sinus arrest is a rare complication of metoclopramide administration. A 51-year-old woman developed Guillain-Barre syndrome and severe dysautonomia. Metoclopramide was administered for the treatment of gastroparesis. Sinus arrest followed drug administration on several occasions and on rechallenge. After reviewing the literature and discussing possible etiologies for this unusual adverse drug reaction in this setting, we recommend that metoclopramide be used with caution in patients prone to develop bradyarrythmias, particularly those with dysautonomias and Guillain-Barre syndrome.
Imprenta: The Annals of Pharmacotherapy, v. 29, n. 4, p. 381-383, 1995
Identificador do objeto digital: 10.1177/106002809502900408
Descritores: Guillain-Barre Syndrome - Pathogenesis
Data de publicação: 1995